MathSciNet Relay Station
MathSciNet bibliographic data
MR1618190 (99h:11044) 11F06 (11H06 11M41 11R42)
Grunewald, Fritz; Kühnlein, Stefan On the proof of Humbert's volume formula. Manuscripta Math. 95 (1998), no. 4, 431–436.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement